# SDR 96ZZZX1950

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99CK
- Make and model: Cessna 501
- Aircraft serial: 5010153
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 55112854
- Condition: Cracked
- Location: Copilot Side
- Part time: 320 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, PILOT HEARD A LOUD NOISE, THEN NOTICED THE RT COCKPIT WINDOW CRACKED ACROSS THE TOP FORWARD TO AFT.  UPON REMOVAL, FOUND WINDOW HAD COMPLETELY SEPARATED.  THIS WINDOW HAD ONLY BEEN INSTALLED LESS THAN 2 YEARS.  IT APPEARED ONE RETAINER BOLT WAS HARD AGAINST THE MOUNTING HOLE IN THE WINDOW.  THIS AIRCRAFT HAD JUST RECENTLY HAD A PHASE INSPECTION THAT INCLUDED AN INSPECTION OF THIS WINDOW.
